# SDR CALA2025092609297

- Difficulty date: September 24, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N26226
- Make and model: Boeing 737824
- Aircraft serial: 28935
- Aircraft time: 80,527 hours, 29,981 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 147A854047
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA CREASE BEAM LBL 60 HAS CORROSION BETWEEN BS 947 & 993. ORIGINAL DAMAGE ON INNER CHORD FOUND TO BE OUT OF LIMITS IAW SRM 53-70-15-1A-1. REMOVED AND REPLACED INNER CHORD IAW SRM 51-40-02, DWG 147A8540, REV B, & DWG 147A8501, REV C.
